# SDR IXXA202271708

- Difficulty date: July 16, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 272T01821
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Component: Bracket, Boeing
- Component part number: 272T01821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON HYDRAULIC BAY INBD SIDE HYDRAULIC VENT YUBE CLAMP STANDOFF CRACKED.
